MathSciNet Relay Station
MathSciNet bibliographic data
MR2359559 92D25 (34C37)
van Voorn, George A. K.; Hemerik, Lia; Boer, Martin P.; Kooi, Bob W. Heteroclinic orbits indicate overexploitation in predator-prey systems with a strong Allee effect. Math. Biosci. 209 (2007), no. 2, 451–469.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement